# SDR SWIA202264069

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 42,985 hours, 36,496 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D: UPON GEAR RETRACTION NOSE DOOR DID NOT CLOSE. NOSE DOOR DISAGREE. / C: MEL 32-30-1 / CAT A DUE 1/26/22 / CAT II DOWNGRADED / **** MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL.? **** / UPON GEAR RETRACTION NOSE DOOR DID NOT CLOSE. NOSE DOOR DISAGREE.  (FLIGHT 5998 - FILED CLOSED)    JAN 25, 2022  STATION: RNO--DEFERRED LANDING GEAR RETRACTION SYSTEM PER CRJ 200 MEL 32-30-1. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED. CAT II DOWNGRADED  / JAN 26, 2022  STATION: FAT -- UPON INSPECTION FOUND NLG OLEO CENTERING PROX SENSOR DAMAGED AND BRACKET BENT. REMOVED AND REPLACED WOW2 AND CENTERED  NLG ELECTRICAL HARNESS AND NLG OLEO CENTERING SENSOR BRACKET  IN REFERENCE TO CRJ200 AMM 32-61-25.` OPS CHECK GOOD. COMPLIED WITH 34-220-1021-SKY.  CAT II RETURNED TO SERVICE.
